Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften_alt     Display Documents



  history
ID: 587717.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
Fisher information at the edge of chaos in random boolean networks
Authors:Wang, X. R.; Lizier, J. T.; Prokopenko, M.
Date of Publication (YYYY-MM-DD):2011
Title of Journal:Artificial Life
Volume:17
Issue / Number:4
Start Page:315
End Page:329
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training54761
ISSN:1064-5462
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.